Vol. 64, No. 1, 1976

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 307: 1  2
Vol. 306: 1  2
Vol. 305: 1  2
Vol. 304: 1  2
Vol. 303: 1  2
Vol. 302: 1  2
Vol. 301: 1  2
Vol. 300: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Subscriptions
Editorial Board
Officers
Contacts
 
Submission Guidelines
Submission Form
Policies for Authors
 
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Special Issues
Author Index
To Appear
 
Other MSP Journals
Convexity theorems for subclasses of univalent functions

Herbert Silverman

Vol. 64 (1976), No. 1, 253–263
Abstract

We determine the radius of convexity of functions f(z) for which Re{f(z)∕ϕ(z)} > β, where ϕ(z) is convex of order α(0 α 1). We also find bounds for |arg f(z)|. All result are sharp.

Mathematical Subject Classification
Primary: 30A32, 30A32
Milestones
Received: 12 September 1975
Published: 1 May 1976
Authors
Herbert Silverman